Skip to main content
Log in

A class of lattices of quasivarieties

  • Published:
Algebra and Logic Aims and scope

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Literature Cited

  1. V. A. Gorbunov, "On lattices of a quasivariety," Algebra Logika,15, No. 4, 436–457 (1976).

    Google Scholar 

  2. V. A. Gorbunov, "Coverings in lattice of a quasivariety and independent axiomatizability," Algebra Logika,16, No. 5, 507–548 (1977).

    Google Scholar 

  3. V. A. Gorbunov, "On the theory of the quasivariety of algebraic systems," Dissertation, Inst. Mat. Sib. Otd. Akad. Nauk SSSR, Novosibirsk (1978).

    Google Scholar 

  4. A. I. Mal'tsev, Algebraic Systems [in Russian], Nauka (1970).

  5. A. I. Mal'tsev, "On certain frontier questions in algebra and mathematical logic," Proc. Int. Congr. Mathematicians [in Russian], Moscow 1966, Mir (1968), pp. 217–231.

    Google Scholar 

  6. G. Birkhoff, Lattice Theory, Amer. Math. Soc., Providence, Rhode Island (1967).

    Google Scholar 

  7. P. Crawley and R. Dilworth, Algebraic Theory of Lattices, Prentice-Hall, Englewood Cliffs, New Jersey (1973).

    Google Scholar 

  8. R. Freese and J. Nation, "Congruence lattice of semilattice," Pac. J. Math.,49, No. 1, 51–58 (1973).

    Google Scholar 

  9. G. Grätzer, Universal Algebra, Van Nostrand Reinhold (1967).

Download references

Authors

Additional information

Translated from Algebra i Logika, Vol. 19, No. 1, pp. 59–80, January–February, 1980.

Rights and permissions

Reprints and permissions

About this article

Cite this article

Gorbunov, V.A., Tumanov, V.I. A class of lattices of quasivarieties. Algebra and Logic 19, 38–52 (1980). https://doi.org/10.1007/BF01669103

Download citation

  • Received:

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01669103

Keywords

Navigation